Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extremal problems for certain classes of analytic functions


Author: Louis Brickman
Journal: Proc. Amer. Math. Soc. 35 (1972), 67-73
MSC: Primary 30A38
DOI: https://doi.org/10.1090/S0002-9939-1972-0308386-6
MathSciNet review: 0308386
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An extremal problem for the set of probability measures on the unit circle is formulated and solved. The result contains as special cases many of the published results concerning extremal problems for analytic functions with positive real part, starlike functions, and other classes of functions associated with integral formulas.


References [Enhancements On Off] (What's this?)

  • [1] G. M. Goluzin, On a variational method in the theory of analytic functions, Leningrad. Gos. Univ. Učen. Zap. 144 Ser. Mat. Nauk 23 (1952), 85-101; English transl., Amer. Math. Soc. Transl. (2) 18 (1961), 1-14. MR 17, 1070; MR 23 #A1803. MR 0077640 (17:1070d)
  • [2] W. E. Kirwan, A note on extremal problems for certain classes of analytic functions, Proc. Amer. Math. Soc. 17 (1966), 1028-1030. MR 34 #2854. MR 0202995 (34:2854)
  • [3] -, Extremal problems for the typically real functions, Amer. J. Math. 88 (1966), 942-954. MR 34 #2853. MR 0202994 (34:2853)
  • [4] J. A. Pfaltzgraff, Extremal problems and coefficient regions for analytic functions represented by a Stieltjes integral, Trans. Amer. Math. Soc. 115 (1965), 270-282. MR 33 #7526. MR 0199379 (33:7526)
  • [5] M. S. Robertson, Variational methods for functions with positive real part, Trans. Amer. Math. Soc. 102 (1962), 82-93. MR 24 #A3288. MR 0133454 (24:A3288)
  • [6] -, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236-253. MR 26 #325. MR 0142756 (26:325)
  • [7] K. Sakagucki, A variational method for functions with positive real part, J. Math. Soc. Japan 16 (1964), 287-297. MR 31 #1375. MR 0177111 (31:1375)
  • [8] B. Ulin, On a conjecture of Nelder in mathematical statistics, Compositio Math. 13 (1962), fasc. 2, 148-149. MR 0094736 (20:1248)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A38

Retrieve articles in all journals with MSC: 30A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0308386-6
Keywords: Extremal problem, analytic functions with positive real part, starlike functions, probability measures, integral formulas
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society